Pascal and Francis Bibliographic Databases

Help

Export

Selection :

Permanent link
http://pascal-francis.inist.fr/vibad/index.php?action=getRecordDetail&idt=7205724

Uniqueness theorems for multidimensional inverse problems with unbounded coefficients

Author
RAMM, A. G1
[1] Kansas state univ., mathematics dep., Manhattan KS 66506, United States
Source

Journal of mathematical analysis and applications. 1988, Vol 136, Num 2, pp 568-574 ; ref : 12 ref

CODEN
JMANAK
ISSN
0022-247X
Scientific domain
Control theory, operational research; Mathematics
Publisher
Elsevier, San Diego, CA
Publication country
United States
Document type
Article
Language
English
Keyword (fr)
Equation dérivée partielle Problème inverse Théorème unicité
Keyword (en)
Partial differential equation Inverse problem Uniqueness theorem
Keyword (es)
Ecuación derivada parcial Problema inverso Teorema unicidad
Classification
Pascal
001 Exact sciences and technology / 001B Physics / 001B00 General / 001B00B Mathematical methods in physics / 001B00B30 Function theory, analysis

Discipline
Mathematics Theoretical physics
Origin
Inist-CNRS
Database
PASCAL
INIST identifier
7205724

Sauf mention contraire ci-dessus, le contenu de cette notice bibliographique peut être utilisé dans le cadre d’une licence CC BY 4.0 Inist-CNRS / Unless otherwise stated above, the content of this bibliographic record may be used under a CC BY 4.0 licence by Inist-CNRS / A menos que se haya señalado antes, el contenido de este registro bibliográfico puede ser utilizado al amparo de una licencia CC BY 4.0 Inist-CNRS

Access to the document

Searching the Web